Fuzzy filters and fuzzy prime filters of bounded Rℓ-monoids and pseudo BL-algebras

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/67055

Show full item record


Title: Fuzzy filters and fuzzy prime filters of bounded Rℓ-monoids and pseudo BL-algebras
Author: Rachůnek, Jiří
Šalounová, Dana
Date issue: 2008
Citation: Information sciences. 2008, vol. 178, issue 17, p. 3474-3481.
URI: http://hdl.handle.net/10084/67055
ISSN: 0020-0255
DOI: 10.1016/j.ins.2008.05.005
URI: http://dx.doi.org/10.1016/j.ins.2008.05.005
Type: Article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
INFORM-SCIENCES-2008-178-17-3474-rachunek.pdf 540.1Kb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics